Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


still hope for you answer
Sep 23, 2009

Hi Dr Bob,

About a 6 days ago I wrote you the below note, not sure if have taken the correct step with my situation, within 15 hours of my risk the same day that I wrote you I have started taking PEP medicine called Combivir, its been 6 days since I have started the medicine and I have been having flu like symptoms, fatigue, problem with sleep and kind of feel like vomiting. Now that I think about my risk a bit more, not sure if there was anal sex, I had too much to drink and passed out, I was naked but I remember getting naked. There was trans in my bedroom but I didnt do anything with her, there was another girl in my living not sure if she was trans or a gay and that is my fear, what if she came in the bedroom and had anal sex with me? Is it possible to sleep through anal sex while passed out from drinking?

I left Hong Kong now and cant follow up with the Doctor who gave the Combivir, should I stop with all these symptoms? I paid about $900 for one box of 28. Im also afraid that this medicine will cost me current and future health issues, its effecting my current life now, but again I must tolerate if its the right to do.

Please give me your one advice, that is all I ask.

Thanks in advance

My previous question:

Last night in Hong Kong, I met two girls, I remember one of them was trans but the other must been gay, she was sitting in my living room. Both of them were from Thailand, when I have seen the girl in my bed was trans, I fall sleep and didnt do anything with her. How about if the other gay one had anal sex with me, how would I know, I was drunk? Please help, what can I do now?

PS, when I donate through concertedeffort.org what shows on the invoice? I'm not at home where my invoices go to and my family will see your confirmation not sure if I'm ready for that.

Response from Dr. Frascino

Hello,

I, of course, have absolutely no way of determining if the "girl" sitting in your living room was a tranny or gay or a closeted Mormon Republican. How would I have any way of knowing if "she" had anal sex with you while you were passed out drunk in bed with another tranny. Be reasonable. I'm an HIV specialist physician, not a psychic! What I can say is that the chances are very good that once you woke up you would have known if someone violated your backdoor!

As for treatment, I would not have recommended PEP for this incident. Most likely the AZT component in your Combivir is the culprit for your feeling unwell. I would recommend you discontinue your PEP and get a single HIV-antibody test at the three-month mark. I strongly anticipate the result will be negative. You should also consider getting help for your excessive alcohol consumption problem.

Regarding donations to The Robert James Frascino AIDS Foundation, you can request they be anonymous, in which case you'll receive no contact from the foundation, or you may request that the acknowledgment/thank-you letter be sent only via e-mail. Should you make a donation via PayPal or credit card, this will show up on your statement as a donation to The Robert James Frascino AIDS Foundation. If this is a problem, the foundation also warmly accepts cashier's checks, cash, direct bank-to-bank wire transfers. Thanks for your willingness to help others in desperate need. In return I'm sending you my good-luck karma that your definitive three-month HIV test is negative.

Good luck.

Dr. Bob



Previous
Risk Assessment Please
Next
bloody splash on face

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement